# SDR 96ZZZX2228

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N826JP
- Make and model: Cndair CL6002B16
- Aircraft serial: 5050
- Engine: Ge CF343A
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Retainer
- Part number: 4059T02601
- Condition: Failed
- Location: Nr 5 Bearing
- Part time: 2,656 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PILOTS NOTICED ABNORMAL VIBRATION ON LT ENGINE OVER THE NORTH ATLANTIC.  UNSCHEDULED LANDING.  GE WAS CONTACTED AND ENGINE WAS REPLACED.  ON TEAR-DOWN, NR 5 BEARING RETAINER LOCK PIN FOUND TO HAVE BROKEN OFF ALLOWING BEARING TO SPIN IN ITS SEAT, SUBSEQUENTLY, DAMAGING MOST OF THE ROTATING COMPONENTS ATTACHED.  THE PTO SHAFT WAS FOUND LOOSE IN THE ENGINE, AND MAY HAVE BEEN A CONTRIBUTING FACTOR DUE TO VIBRATION.  THIS PTO CONDITION WAS FOUND ON THE AIRCRAFT'S OTHER ENGINE AT 375 TTSN.
